Alert archive / Kansas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 183, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 15, 2024, 6:10 PM CDT for Clark County, Meade County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2024, 6:10 PM CDT (23:10 UTC)
- Expired
- Jun 15, 2024, 6:44 PM CDT
- In force
- 34 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clark County, KS, Meade County, KS
The radar
The Dodge City radar (KDDC), 76 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.2 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 111 J/kg
- Mixed-layer CIN
- -232 J/kg
- Mixed-layer LCL
- 1688 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
607
WUUS53 KDDC 152310
SVRDDC
KSC025-119-160015-
/O.NEW.KDDC.SV.W.0183.240615T2310Z-240616T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
610 PM CDT Sat Jun 15 2024
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Southeastern Meade County in southwestern Kansas...
Southwestern Clark County in southwestern Kansas...
* Until 715 PM CDT.
* At 609 PM CDT, a severe thunderstorm was located 8 miles west of
Englewood, moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Englewood and Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10020 3709 10025 3738 10000 3701 9971
3700 9977
TIME...MOT...LOC 2309Z 235DEG 18KT 3705 10014
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SUGDEN3 follow-up statements
878
WWUS53 KDDC 152320
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
620 PM CDT Sat Jun 15 2024
KSC025-119-160015-
/O.CON.KDDC.SV.W.0183.000000T0000Z-240616T0015Z/
Meade KS-Clark KS-
620 PM CDT Sat Jun 15 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHEASTERN MEADE AND SOUTHWESTERN CLARK COUNTIES...
At 620 PM CDT, a severe thunderstorm was located near Englewood,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Englewood and Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10014 3711 10017 3738 10000 3701 9971
3700 9977
TIME...MOT...LOC 2320Z 250DEG 16KT 3705 10008
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SUGDEN288
WWUS53 KDDC 152330
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
630 PM CDT Sat Jun 15 2024
KSC119-152339-
/O.CAN.KDDC.SV.W.0183.000000T0000Z-240616T0015Z/
Meade KS-
630 PM CDT Sat Jun 15 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MEADE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3700 10008 3712 10009 3723 9988 3701 9971
3700 9977
TIME...MOT...LOC 2329Z 251DEG 15KT 3704 10003
$$
KSC025-160015-
/O.CON.KDDC.SV.W.0183.000000T0000Z-240616T0015Z/
Clark KS-
630 PM CDT Sat Jun 15 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHWESTERN CLARK COUNTY...
At 629 PM CDT, a severe thunderstorm was located near Englewood,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Englewood and Acres.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3700 10008 3712 10009 3723 9988 3701 9971
3700 9977
TIME...MOT...LOC 2329Z 251DEG 15KT 3704 10003
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SUGDEN860
WWUS53 KDDC 152344
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
644 PM CDT Sat Jun 15 2024
KSC025-152354-
/O.CAN.KDDC.SV.W.0183.000000T0000Z-240616T0015Z/
Clark KS-
644 PM CDT Sat Jun 15 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CLARK COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled. However, small hail,
gusty winds and heavy rain are still possible with this thunderstorm.
&&
LAT...LON 3700 10008 3712 10009 3723 9988 3701 9971
3700 9977
TIME...MOT...LOC 2342Z 235DEG 18KT 3708 9995
$$
SUGDENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:00 PM CDT, 4 hours 10 minutes earlier. Its key messages:
- Expect hot afternoons with strong south winds each day, Saturday through Tuesday.
- Isolated thunderstorms are possible each afternoon and evening, with marginally severe wind and/or hail possible.
- A cold front is expected to bring cooler afternoons and increased shower and thunderstorm coverage at midweek.
Area forecast discussion, Jun 15, 2:00 PM CDT, 4 hours 10 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 200 PM CDT Sat Jun 15 2024 ...Updated Discussion... .KEY MESSAGES... - Expect hot afternoons with strong south winds each day, Saturday through Tuesday. - Isolated thunderstorms are possible each afternoon and evening, with marginally severe wind and/or hail possible. - A cold front is expected to bring cooler afternoons and increased shower and thunderstorm coverage at midweek. && .DISCUSSION... Issued at 200 PM CDT Sat Jun 15 2024 A weak shortwave trough was crossing SW KS at midday, with associated lift generating broken midlevel clouds, and a few showers and thunderstorms. Additional scattered thunderstorms are expected to develop this afternoon through this evening, as strong south winds maintain modest instability. CAM consensus suggests coverage will favor the central/eastern zones through evening, and that is how the chance category pops were arranged. Moderate bouyancy and weak shear will keep storms rather disorganized, but certainly some marginally severe wind/hail are probable with the strongest cells through early evening, per SPC marginal 5% wind/hail probability. South winds will gust to near 35 mph this afternoon, with afternoon temperatures largely in the lower 90s. Elevated south winds will provide a warm early summer night tonight, with all locations easily remaining in the 60s through sunrise Sunday. All models show strong warming Sunday, with a net warming of 5-6C at 850 mb over Saturday, supporting afternoon temperatures in the mid to upper 90s. Given recent rainfall and a lack of more pronounced SWly downslope, most locations will remain below 100 Sunday. South winds will again be strong; included the 90%ile of the NBM for the wind grids, with 20-30 mph winds common. 990 mb low pressure near Denver will support a pressure gradient supportive of 40 mph gusts. Most of Sunday will be dry for most locations. 12z NAM develops strong instability Sunday afternoon with MUCAPE near or above 3000 J/kg, but a triggering mechanism is less than obvious. NAM suggests moisture convergence along the surface trough/dryline may be sufficient for initiation, favoring the western zones, but kept pops necessarily now, near 20%, for now. Synoptic longwave pattern changes little over North America Monday and Tuesday, with broad troughing over the northern Rockies, and very strong midlevel high pressure over the eastern US. Strong southerly winds and moisture transport from the Gulf of Mexico will be maintained. With instability and a dryline or surface trough available, at least isolated thunderstorms are probable at peak heating both Monday and Tuesday. Dewpoints will easily hold in the 60s east of the dryline (along the KS/CO border) each afternoon, supporting moderate to strong instability, but forcing is nebulous, will rely on the mesoscale, and is impossible to finetune this far out. This synoptic pattern also favors strong to intense south winds, with pressure gradients on Monday in particular supporting gusts as high as 50 mph. Several 12z GEFS members and 12z GFS show surface low pressure as low as 982 mb near Denver Monday afternoon, resulting in a mslp gradient of near 15 mb across the DDC CWA. Some of this stronger guidance suggests a high wind watch may be required Monday afternoon/evening. Continued to use the 90%ile of the NBM for these wind/wind gust grids. South winds are expected to reach their peak intensity Monday, and with the excellent mixing and a hot well mixed boundary layer, temperatures will soar through the 90s Monday afternoon. Models to varying degrees depict a cold front making progress southward into/through Kansas Tuesday, which will 1) begin a cooling trend in afternoon temperatures, 2) decrease the magnitude of the winds, and 3) improve shower and thunderstorm coverage. NBM shows a relative max in POPs on Tuesday night, and these were retained, when MCS development is most probable with the frontal boundary in the vicinity. 12z GEFS probability of QPF > 0.10 inch is already as high as 80% during this favored Tuesday night timeframe, and 12z MEX pops are already well into the likely category. Behind this cold front and thunderstorm complex, cooler afternoon temperatures in the 70s are expected Wednesday. && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 1020 AM CDT Sat Jun 15 2024 VFR will continue through this TAF period, outside of any convective impacts. Strong S/SW winds are expected at all airports through 00z Sun, gusting 30-32 kts. Scattered thunderstorms are expected 21z Sat - 06z Sun. Coverage will be limited, and have low confidence of direct impacts at any airport. As such, only included a VCTS/CB mention at DDC/HYS from 00-03z Sun for now. South winds will diminish some at sunset, but remain elevated through 12z Sun. && .DDC WATCHES/WARNINGS/ADVISORIES... None. && DISCUSSION...Turner AVIATION...Turner
Hazardous weather outlook, Jun 15, 3:48 AM CDT, 14 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 348 AM CDT Sat Jun 15 2024 KSZ030-031-043>046-061>066-074>081-084>090-160900- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 348 AM CDT Sat Jun 15 2024 /248 AM MDT Sat Jun 15 2024/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight There is a Marginal Risk (Level 1 of 5) of severe thunderstorms this afternoon into the evening hours across much of southwest Kansas. The coverage of thunderstorm activity is forecast to be isolated to widely scattered in nature with the main severe weather risk being large hail to half dollar size and damaging wind gusts to around 60 mph. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is also a Marginal Risk (Level 1 of 5) across mainly far southwest and far west central Kansas on Sunday late afternoon and evening. Thunderstorm chances then resume late Tuesday into Wednesday as a fairly strong cold front pushes into western Kansas. .SPOTTER INFORMATION STATEMENT... Storms spotters may be needed late in the day for severe weather reports both late this afternoon and evening and Sunday late afternoon and evening.
In the hours before
Special weather statement, Jun 15, 3:00 PM CDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
300 PM CDT Sat Jun 15 2024
KSZ066-081-152030-
Pratt KS-Stafford KS-
300 PM CDT Sat Jun 15 2024
...STRONG THUNDERSTORMS WILL IMPACT STAFFORD AND NORTHEASTERN PRATT
COUNTIES THROUGH 330 PM CDT...
At 300 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hudson to 6 miles northeast of Iuka.
Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
St. John, Stafford, Hudson, Zenith, and Neola.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3778 9875 3812 9885 3826 9850 3826 9847
3783 9847 3782 9846 3779 9846
TIME...MOT...LOC 2000Z 257DEG 23KT 3813 9869 3781 9868
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SUGDENSpecial weather statement, Jun 15, 4:21 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Dodge City KS
421 PM CDT Sat Jun 15 2024
KSZ077-152145-
Gray KS-
421 PM CDT Sat Jun 15 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN GRAY COUNTY THROUGH 445
PM CDT...
At 421 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Charleston, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Cimarron, Ingalls, and Charleston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3780 10061 3795 10061 3800 10024 3776 10024
TIME...MOT...LOC 2121Z 266DEG 27KT 3787 10055
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SUGDENSpecial weather statement, Jun 15, 5:16 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Dodge City KS
516 PM CDT Sat Jun 15 2024
KSZ045-152245-
Ness KS-
516 PM CDT Sat Jun 15 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL NESS COUNTY THROUGH 545
PM CDT...
At 516 PM CDT, Doppler radar was tracking a strong thunderstorm near
Ness City, moving east at 30 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Ness City and Bazine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3830 9999 3851 10004 3859 9970 3832 9963
TIME...MOT...LOC 2216Z 262DEG 25KT 3839 9996
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
SUGDENSpecial weather statement, Jun 15, 5:45 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Dodge City KS
545 PM CDT Sat Jun 15 2024
KSZ087-088-152330-
Meade KS-Clark KS-
545 PM CDT Sat Jun 15 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MEADE AND
SOUTHWESTERN CLARK COUNTIES THROUGH 630 PM CDT...
At 545 PM CDT, Doppler radar was tracking a strong thunderstorm near
Knowles, or 14 miles west of Englewood, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Englewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3700 10035 3701 10036 3724 10004 3700 9978
TIME...MOT...LOC 2245Z 241DEG 22KT 3697 10024
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
SUGDENSpecial weather statement, Jun 15, 5:59 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Dodge City KS
559 PM CDT Sat Jun 15 2024
KSZ063-064-077-078-152345-
Gray KS-Finney KS-Hodgeman KS-Ford KS-
559 PM CDT Sat Jun 15 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN FORD...EASTERN
FINNEY...SOUTHWESTERN HODGEMAN AND NORTHEASTERN GRAY COUNTIES THROUGH
645 PM CDT...
At 559 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cimarron, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Ford,
eastern Finney, southwestern Hodgeman and northeastern Gray Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3777 10028 3790 10043 3806 10025 3781 10000
TIME...MOT...LOC 2259Z 229DEG 11KT 3788 10031
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
SUGDENSpecial weather statement, Jun 15, 6:02 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Dodge City KS
602 PM CDT Sat Jun 15 2024
KSZ030-031-045-046-152345-
Rush KS-Trego KS-Ellis KS-Ness KS-
602 PM CDT Sat Jun 15 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN NESS...SOUTHEASTERN
TREGO...NORTHWESTERN RUSH AND SOUTHWESTERN ELLIS COUNTIES THROUGH 645
PM CDT...
At 602 PM CDT, Doppler radar was tracking a strong thunderstorm near
McCracken, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
La Crosse, McCracken, Alexander, Brownell, Nekoma, and Hargrave.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3843 9966 3863 9982 3880 9954 3849 9927
TIME...MOT...LOC 2302Z 235DEG 15KT 3856 9963
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SUGDENThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 7:34 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Morton, Seward, Stanton, Stevens | 56 min |
| Jun 14, 7:41 PM CDT | Special Weather Statement | DDC | Finney, Gray, Lane, Scott | 34 min |
| Jun 14, 7:43 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 47 min |
| Jun 14, 8:12 PM CDT | Special Weather Statement | DDC | Haskell, Meade, Seward | 33 min |
| Jun 14, 8:23 PM CDT | Special Weather Statement | DDC | Finney, Gray | 37 min |
| Jun 14, 8:27 PM CDT | Special Weather Statement | DDC | Lane | 33 min |
| Jun 14, 8:38 PM CDT | Special Weather Statement | DDC | Grant, Kearny, Stanton | 52 min |
| Jun 14, 8:57 PM CDT | Special Weather Statement | DDC | Ford, Hodgeman | 48 min |
| Jun 14, 9:00 PM CDT | Special Weather Statement | DDC | Ness | 45 min |
| Jun 14, 9:19 PM CDT | Special Weather Statement | DDC | Trego | 26 min |
| Jun 14, 9:27 PM CDT | Special Weather Statement | DDC | Ness | 33 min |
| Jun 14, 9:29 PM CDT | Special Weather Statement | DDC | Ford | 46 min |
| Jun 14, 9:38 PM CDT | Special Weather Statement | DDC | Ellis, Rush | 52 min |
| Jun 14, 10:57 PM CDT | Special Weather Statement | DDC | Grant, Hamilton, Kearny, Stanton, Stevens | 33 min |
| Jun 15, 11:53 AM CDT | Special Weather Statement | DDC | Clark | 37 min |
| Jun 15, 12:27 PM CDT | Special Weather Statement | DDC | Clark, Ford | 33 min |
| Jun 15, 12:40 PM CDT | Special Weather Statement | DDC | Clark | 35 min |
| Jun 15, 1:08 PM CDT | Special Weather Statement | DDC | Clark | 37 min |
| Jun 15, 1:42 PM CDT | Special Weather Statement | DDC | Edwards, Kiowa | 33 min |
| Jun 15, 2:45 PM CDT | Special Weather Statement | DDC | Pratt | 45 min |
| Jun 15, 3:00 PM CDT | Special Weather Statement | DDC | Stafford | 30 min |
| Jun 15, 4:21 PM CDT | Special Weather Statement | DDC | Gray | 24 min |
| Jun 15, 4:36 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Ford, Gray, Hodgeman | 21 min |
| Jun 15, 5:16 PM CDT | Special Weather Statement | DDC | Ness | 29 min |
| Jun 15, 5:22 PM CDT | Severe Thunderstorm Warning | DDC | Ness | 40 min |
| Jun 15, 5:45 PM CDT | Special Weather Statement | DDC | Clark | 45 min |
| Jun 15, 5:59 PM CDT | Special Weather Statement | DDC | Gray | 46 min |
| Jun 15, 6:02 PM CDT | Special Weather Statement | DDC | Rush | 43 min |
| Jun 15, 6:24 PM CDT | Special Weather Statement | DDC | Hodgeman | 51 min |
| Jun 15, 6:46 PM CDT | Special Weather Statement | DDC | Clark | 44 min |
| Jun 15, 6:53 PM CDT | Special Weather Statement | DDC | Comanche | 52 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.